BECTON, DICKINSON & CO. (Sparks) BD BBL¿ Mueller Hinton II Agar; CULTURE MEDIA, ANTIMICROBIAL SUSCEPTIBILITY TEST, MUELLER HINTON AGAR/BROTH
Back to Search Results |
| Catalog Number |
221275 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, while using bd bbl¿ mueller hinton ii agar, the customer observed that an unspecified number of patient isolates tested as resistant to enterococcus.No patient impact, injury, or adverse health consequences were reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.